Jump to content
Health Discovery Network
Sign in to follow this  
buddysgirl

question about water

Recommended Posts

While being off program for 2 1/2 months I remained at 201.4 pounds and was not drinking my water either..as soon as I got back on program Monday of this week and started drinking my 8 glasses of water again..I now weigh 202 pounds..could my medication be reacting with all the water? Or am I just expecting to much to soon?


......................

Hugs from Hilda:wave:

......................

Age 56

Height 5ft 1 1/2 in

Weight Jan 1 2007

SW... 201.8

CW....192.4

GW....135

Share this post


Link to post
Share on other sites

You need to look at everything... not just the water. What have you eaten this week? What time of day did you weigh yourself? Your weight will fluctuate everyday as well as during the day. Hang in there, water is the best thing for your body.


Jeannette

SW 1/7/06 231.6 :mad:

CW 9/18/08 176.0 :work_out:

Lifetime status 3/3/07

2nd baby due 5/18/08

 

.png

Share this post


Link to post
Share on other sites
Guest mrsreptile

I have found that when I first started making sure I got in all my water I gained a few pounds, almost like my body was holding on to it. Once it figured out that I was going to drink all of it everyday I lost the added weight and more.

Share this post


Link to post
Share on other sites

Hi Hilda, just for clarification it is six (not eight) 8-oz glasses of water in the good health guidelines. No harm in drinking the extra two glasses, though!

 

But still, the 6/10 of a pound weight gain could well be because you are now more hydrated than you were last week. At next week's weigh-in try to keep everything the same as this week's (amount of water you've been drinking, clothing, time of day, what you eat before the weigh-in, etc.) and then compare. You well may have just raised your baseline hydration level and next week's weigh-in should show a loss if you are staying on program.

 

While being off program for 2 1/2 months I remained at 201.4 pounds and was not drinking my water either..as soon as I got back on program Monday of this week and started drinking my 8 glasses of water again..I now weigh 202 pounds..could my medication be reacting with all the water? Or am I just expecting to much to soon?

:) Smiling Fred :)

 

SW - 295

WW goal - 200

My goal - 180

CW - 210

HT 75"

Lifetime in 1994

Share this post


Link to post
Share on other sites

 

You well may have just raised your baseline hydration level and next week's weigh-in should show a loss if you are staying on program.

 

 

I agree with that. I believe it happened to me too.


Louise

Share this post


Link to post
Share on other sites
Guest suzy-loozy

Well, for sure the water isn't going to hurt you in the long run no matter what......it could be your body is storing some for hydration, but it could be sooo many things as well.....

 

Drink....drink...drink.....stay OP and it'll all be good! :bcb_up

 

You didn't say the meds you're on.....Ibuprofen has been known to cause weight gain.........

 

Keep it up.....it'll all work!

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
Sign in to follow this  

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.